Publication
Title
The mutation spectrum in Holt-Oram syndrome
Author
Language
English
Source (journal)
Journal of medical genetics. - London, 1964, currens
Publication
London : British Medical Association , 2000
ISSN
0022-2593 [Print]
1468-6244 [Online]
Volume/pages
37 :10 (2000) , p. 785-787
ISI
000089877300010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 16.05.2012
Last edited 12.09.2021